# SDR F3LA2022110100143

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N379FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10510
- Aircraft time: 5,490 hours, 2,488 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 5,490 hours, 2,488 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pipe
- Part number: D2902083800000
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY :REFERENCE LP 289852 HYD. Y RESVR. LO LEVEL  
CORRECTIVE ACTION: REMOVED AND REPLACED #2 ENG FWD. PRESS. HYD. PIPE WITH POST SB PIPE IAW AMM 29-13-49-000/400-812-A. PERFORMED OPERATIONAL TEST PER SUBTASK 29-13-49-710-088-A STEPS (1) THRU (4) OPERATIONAL TEST IS GOOD IAW 29-13-49-400-812-A A/C IS CLEARED FOR SERVICE./END/
